# SDR ASMF 20081204

- Difficulty date: December 21, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-8-71
- Aircraft serial: 49641
- Aircraft time: 44,049 hours, 30,610 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936907553
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYD LEAK ON THE LT WHEEL WELL LANDING GEAR WAS DETECTED. MX REPLACED AND TESTED THE HYDRAULIC LINE IAW AMM 20-50-00, ALL CORRECT.
